Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 64, Issue 4 (1999), 1803-1810.
Adjoining Cofinitary Permutations
We show that it is consistent with ZFC + $\neg$CH that there is a maximal cofinitary group (or, maximal almost disjoint group) G $\leq$ Sym($\omega$) such that G is a proper subset of an almost disjoint family A $\subseteq$ Sym($\omega$) and |G| < |A|. We also ask several questions in this area.
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1803-1810.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Yi. Adjoining Cofinitary Permutations. J. Symbolic Logic 64 (1999), no. 4, 1803--1810. https://projecteuclid.org/euclid.jsl/1183745953